# SDR DALA2016100607083

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 73,194 hours, 55,462 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF RT WING REAR SPAR LOWER CAP IAW W/C 5710-0110-05A SHOW A CRACK INDICATION AT 6:30 POSITION.   REPAIRED IAW CARD 5710-01110-06, DRAWING J060271-510 REV. T, AND ER/A 550317-14 AD REV. ORG.
